MathSciNet Relay Station
MathSciNet bibliographic data
MR1814969 (2002h:46102) 46L35 (19K14 46L05 46L80)
Lin, Huaxin Classification of simple tracially AF $C\sp *$-algebras. Canad. J. Math. 53 (2001), no. 1, 161–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement